# SDR UALA2012051602785

- Difficulty date: May 13, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 63,202 hours, 23,227 cycles
- Engine: Pwa PW2037
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Misrouted
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND WIRING ROUTING FOR LOWER CLAMP INCORRECT PER FIGURE 3.  ADDITIONAL WIRE LOOPING LOCATED IN WRONG POSITION, FOUND UPPER E CLIP LOOSE.  FOUND WIRING CLAMP 12 INCHES ABOVE LOWER CLAMP NOT FASTENED TO STRUCTURE.  FOUND WIRING ROUTING FOR LOWER CLAMP INCORRECT. ROUTED WIRE CORRECTLY. INSTALLED LOWER CLAMP AS REQUIRED. REF LM 3707 FCD 2125-01080 REV "F", FOUND ADDITIONAL WIRE LOOPING LOCATED IN WRONG POSITION. INSTALLED WIRE HARNESS CORRECTLY. FOUND UPPER ECLIP LOOSE. INSTALLED NEW ECLIP AND INSULATION AS NEEDED PER FCD2125-01080 REV F. SECURED. FOUND WIRING CLAMP 12 INCHES ABOVE LOWER CLAMP NOT FASTENED TO STRUCTURE, REPAIR AS REQR'D. INSTALLED STRINGER CLAMP AND WIRE CLAMP IN CORRECT LOCATION. SECURED AND ROUTED WIRE.
